You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Some Propositions Concerning the Geometric Representation of Imaginaries

Dr. Maxime Bocher
Annals of Mathematics
Vol. 7, No. 1/5 (1892 - 1893), pp. 70-72
Published by: Annals of Mathematics
DOI: 10.2307/1967882
Stable URL:
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails